# SDR DL72S960733

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278420
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT ELEVATOR WAS FOUND WITH T/E DAMAGED AT 27 TO 63 INCHES FROM THE O/B END.  REPAIRED DAMAGED UPPER SKIN PER SRM 55-20-3 FIG 2.
